# SDR 2006UALA00168

- Difficulty date: January 26, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 53,244 hours, 15,451 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO SMOKE AND ELECT SMELL IN CABIN.  FOUND RIGHT RECIRC FAN INOP LIGHT ILLUMINATED.  REPLACED FAN, OPS CHECK OK.
